Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Cone complexes and PL transversality

Author: Clint McCrory
Journal: Trans. Amer. Math. Soc. 207 (1975), 269-291
MSC: Primary 57C25
MathSciNet review: 0400243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A definition of PL transversality is given, using the orderreversing duality on partially ordered sets. David Stone's theory of stratified polyhedra is thereby simplified; in particular, the symmetry of blocktransversality is proved. Also, polyhedra satisfying Poincaré duality are characterized geometrically.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C25

Retrieve articles in all journals with MSC: 57C25

Additional Information

Keywords: Piecewise linear transversality, blocktransversality, cone complex, poset, piecewise linear stratification, intrinsic dimension, Poincaré duality
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society